Follow
Irena Lasiecka, Fellow of AMS, SIAM, AAAS,IEEE,IFIP
Irena Lasiecka, Fellow of AMS, SIAM, AAAS,IEEE,IFIP
Distinguished University Professor, University of Memphis and Commonwealth Prof, Univ.of Virginia
Verified email at memphis.edu - Homepage
Title
Cited by
Cited by
Year
Control theory for partial differential equations: continuous and approximation theories, vol II
I Lasiecka, R Triggiani
Cambridge University Press, 2000
1274*2000
Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
I Lasiecka, D Tataru
Differential and Integral Equations 6 (3), 507-533, 1993
8651993
Non homogeneous boundary value problems for second order hyperbolic operators
I Lasiecka, JL Lions, R Triggiani
Journal de Mathématiques pures et Appliquées 65 (2), 149-192, 1986
6431986
Long-time behavior of second order evolution equations with nonlinear damping
I Igor Chueshov and Lasiecka
Memoires of American Mathematical Society 195 (912), 1-183, 2008
545*2008
Differential and algebraic Riccati equations with application to boundary/point control problems: continuous theory and approximation theory
I Lasiecka, R Triggiani
Springer Berlin Heidelberg, 1991
5031991
Von Karman evolution equations: Well-posedness and long time dynamics
I Chueshov, I Lasiecka
Springer, 2010
4472010
Well-posedness and optimal decay rates for the wave equation with nonlinear boundary damping–source interaction
MM Cavalcanti, VND Cavalcanti, I Lasiecka
Journal of Differential Equations 236 (2), 407-459, 2007
3232007
Uniform stabilization of the wave equation with Dirichlet or Neumann feedback control without geometrical conditions
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 25 (2), 189-224, 1992
3011992
Inverse/observability estimates for second-order hyperbolic equations with variable coefficients
I Lasiecka, R Triggiani, PF Yao
Journal of Mathematical Analysis and Applications 235 (1), 13-57, 1999
2701999
Mathematical control theory of coupled PDEs
I Lasiecka
Society for Industrial and Applied Mathematics, 2002
2672002
On the attractor for a semilinear wave equation with critical exponent and nonlinear boundary dissipation
I Chueshov, M Eller, I Lasiecka
Taylor & Francis Group 27 (9-10), 1901-1951, 2002
2512002
Unified theory for abstract parabolic boundary problems—a semigroup approach
I Lasiecka
Applied Mathematics and Optimization 6 (1), 287-333, 1980
2481980
Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 23 (1), 109-154, 1991
2461991
Wellposedness and exponential decay rates for the Moore-Gibson-Thompson equation arising in high intensity ultrasound
B Kaltenbacher, I Lasiecka, R Marchand
Control and Cybernetics 40 (4), 971-988, 2011
2232011
Exact controllability of the wave equation with Neumann boundary control
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 19 (1), 243-290, 1989
2211989
Algebraic Riccati equations with non-smoothing observation arising in hyperbolic and Euler-Bernoulli boundary control problems
F Flandoli, I Lasiecka, R Triggiani
Annali di Matematica Pura ed Applicata (1923-) 153 (1), 307-382, 1988
2031988
Attractors for second-order evolution equations with a nonlinear damping
I Chueshov, I Lasiecka
Journal of Dynamics and Differential Equations 16, 469-512, 2004
1972004
Sharp regularity theory for second order hyperbolic equations of Neumann type: Part I. —L2 nonhomogeneous data
I Lasiecka, R Triggiani
Annali di Matematica pura ed applicata 157 (1), 285-367, 1990
195*1990
Regularity of hyperbolic equations underL 2(0,T; L 2 (Γ))-Dirichlet boundary terms
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 10, 275-286, 1983
1811983
A cosine operator approach to modelingL2(0,T; L2 (Γ))—Boundary input hyperbolic equations
I Lasiecka, R Triggiani
Applied mathematics and optimization 7 (1), 35-93, 1981
1781981
The system can't perform the operation now. Try again later.
Articles 1–20